# SDR ASOA200900324

- Difficulty date: March 22, 2009
- Submitted: March 25, 2009
- Operation: Air carrier
- Aircraft: N821AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7194
- Aircraft time: 27,252 hours, 24,286 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK HAS CORROSION UNDER FWD CARGO / LAV WALL.  BLENDED CORROSION ON SEAT TRACK UNDER FWD CARGO / LAV WALL AND FOUND TO BE WITHIN LIMITS IAW SRM 53-21-49.
